The 2017 EuroSTAR Conference timetable

This is Monday 6th November Programme

8:00AM

Registration and welcome coffee

Grab your badge and mingle with other Delegates over your morning coffee.

All Tracks

Tutorials on Monday 6th November begin at 9:00AM and finish at 5:30PM

9:00AM

A

Troubleshooting your agile test approach

Fran O’Hara
Inspire Quality, Ireland

9:00AM

B

The Magic of Sherlock Holmes: Test Strategy in the blink of an eye!

Huib Schoots, Improve Quality Services, Netherlands.
Co-Speaker – Pekka Marjamaki, NL.

9:00AM

C

Critical Thinking About Numbers and Metrics

Michael Bolton
DevelpSense, Canada.  

9:00AM

D

Quality in use: the beating heart of the user experience

Isabel Evans,
Independent Consultant, UK. 

9:00AM

E

Why do we make mistakes? The magic inside our minds

Andrew Browne
SQS, UK. 

10:30AM

Morning Break

All Tutorials will have a break for a 30min Morning Break in the Expo hall, before your Tutorial continues

1:00PM

Lunch

All Tutorials will have a break for a 1 hour break in the Expo Hall for Lunch

4:00PM

Afternoon Break

All Tutorials will have a break for a 30min Afternoon Break in the Expo Hall

5:30PM

Sponsor Tutorial Drinks

Sponsor Tutorial Drinks – TBC

6:00PM

Speaker Drinks

Speaker Drinks – TBC

This is Tuesday 7th November Programme

8:00AM

Registration and welcome coffee

Grab your badge and mingle with other Delegates over your morning coffee.

All Tracks

Tutorials on Tuesday 7th November begin at 9:00AM and finish at 1:00PM

9:00AM

F

Programming and exploring: Creating the perfect partnership

Tony Bruce Consulting Ltd, UK.
Co-Speaker – Mark Winteringham, UK

9:00AM

G

Docker for testers

Joost van Wollingen, bol.com, Netherlands.  
Co-Speaker – Co-speaker Ivo de Bruijn, NL

9:00AM

H

Sketchnoting essentials - an introduction to visual note-taking

Zeger Van Hese, Z-Sharp, Belgium.

9:00AM

I

Generic technical problems in test automation, and established ways to resolve them

Dorothy Graham, Independent Consultant, UK.  
Co-Speaker Seretta Gamba, ISS Software GmbH, Germany. 

9:00AM

J

The mindset of testing in Scrum

Carsten Feilberg, House of Test, Sweden.   
 Co-Speaker Cindy Carless

9:00AM

K

Title TBC

Abby Bangser, Thoughtworks, UK  
Co-Speaker TBC

10:30AM

Morning Break

All Tutorials will have a 30 min Morning Break – Expo Hall

1:00PM

Lunch

1 Hour Lunch Break – Expo Hall

2:00PM

Opening Remarks from Iris

Programme Chair will have some Opening Remarks for the Conference Community.

2:15PM

MAGIC OF TESTING

KEYNOTE 1

Jasper van Luit,
Magic In Business, Netherlands.

3:00PM

Afternoon Break

A 45 min break Afternoon Break – Expo Hall

Test Managment Tracks

People & Experience Tracks

Automation Tracks

Test Process Tracks

Test Types Tracks

3:45PM

T1

Geoff Thompson

Planit Testing, UK. 

 Thinking about test management…

T2

Michael Bolton

 DevelopSense, Canada.

Transforming Trainees into Testers

T3

Sari Salin-Tuomela

Nets, Finland.

Co-Speaker - Jani Kytoaho

Test automation for payment terminals

T4

Marc van 't Veer

Polteq,
Netherlands.  

The magic of the mobile numbers

T5

Anne-Cecilie Haugstvedt

Computas,
Norway.  

Ten Tricks for Effective Accessibility Testing

4:45PM

T6

Mike Bartley

Test & Verification Solutions,
UK.  

Dealing with testing debt in an agile world

T7

Marianne Duijst

Rabobank,
Netherlands.

Asking ‘Else’ – A Tester’s Magic Word

T8

Dag Nygaard

Systek AS,
Norway.

Extracting hidden information from Logfiles

T9

Adam Knight

River,
UK. 

The Risk Questionnaire 

T10

Linda Hoff

Qlik International AB,
Sweden.  

Be enlightened with Test for Regression vs Regression test

5:30PM

Expo party

Expo party – Expo Hall

7:00PM

Community Dinner / TestLab Party

Community Dinner / TestLab Party Details inserted here

This is Wednesday 8th November Programme

8:00AM

Registration and welcome coffee

Grab your badge and mingle with other Delegates over your morning coffee.

9:00AM

LIGHTNING STRIKES TUTORIAL SPEAKERS

Michael Bolton, Isabel Evans, Zeger Van Hese, Abby Bangser

9:30AM

Testing with an invisible friend - Graham

KEYNOTE 2

PAUL GERRARD,
Gerrard Consulting, UK.

10:15AM

Morning Break

45min coffee break in the Expo Hall

Agile Tracks

People & Experience Tracks

Automation Tracks

Other Cool Stuff!

Future Challenges

11:00AM

W1

Mirjana Kolarov

Levi9 IT Services, Serbia.

The mythical X-shaped tester

W2

Valery Burmistrov

Avira Operations GmbH,
Germany. 

 Saving the Testing Team Magic – from Test Department to Testing Practice

W3

Noam Kfir

Independent Consultant,
Israel.

 A Pixie Dust Recipe for Automated Tests that Fly

W4

Sally Goble

The Guardian,
UK.  

Torches and pitchforks: how an angry mob made our mobile products better

W5

Mark Winteringham

Test Consultancy
UK

I turned it on with my laptop! A year in the life of Internet of Things

12:00PM

W6

Sylvia MacDonald

NewVoiceMedia,
UK. 

How the Three Amigos made us a more effective team

W7

Lina Zubyte

Secret Sauce Partners,
Hungary. 

Testing Big Data to Predict Your Perfect Fit

W8

Bhagya Perera

RBI,
UK. 

 How to Bring Change of End-to-End Test Automation without Permission

W9

Martin Nilsson

House of Test
Sweden. 

A small scale introduction of Testing into an organization lacking testers

W10

Kristian Karl

Spotify,
Sweden.

Fearless Development

12:45PM

Lunch

1hour Lunch Break in the Expo Hall

1:45PM

W11

Fran O'Hara

Inspire Quality Services, Ireland.  

Agile Testing – the magic of whole team thinking

W12

Javier Ruano Rodriguez

 Innovative Testing Services,
Netherlands.

Fostering motivation: Where the magic starts

W13

Fergal Hynes

Expert Software Test,
Ireland.  

Spells for Temporaneous Test Environments!

W14

Ida Karine Bohlin

Sopra Steria,
Norway.  

The Tinder Project – how to test the right swipes

W15

Marta Firlej

SoftServe, Poland.  

Łukasz Pietrucha

Intive, Poland.  

Testing social responsibility – future challenges

2:45PM

W16

Martin Pihl

Konsultbolag1
Sweden.

Widen Your Stance

W17

Christian Brodsjo

Promis Qualify AS,
Norway. 

The sky is the limit! – How to test a new airport terminal

W18

Shelley Lambert

 IDA,
Canada. 

Cloud-based Test Micro-services

W19

Ron Werner

QualityMinds,
Germany.

Lessons Learned in Mobile Crowdtesting

W20

Peter Varhol

Dynatrace,
USA.

Gerie Owen

Testing a Moving Target:
How Do We Test Machine Learning Systems?

3:30PM

Afternoon Break

45min Afternoon break in the Expo Hall

4:15PM

25 Years of EuroSTAR

Description on 25 years of EuroSTAR

4:45PM

Testing The Magic at Walt Disney Imagineering

KEYNOTE 3

JANNA LOEFFLER,
DISNEY U.S.A.

7:00PM

Awards Dinner

Join us for the special 25 years of EuroSTAR Awards Dinner

This is Thursday 9th November Programme

8:00AM

Registration and welcome coffee

Grab your badge and mingle with other Delegates over your morning coffee.

Other Cool Stuff!

People & Experience Tracks

Agile Tracks

Automation Tracks

9:00AM

Th1

Samantha Connelly

Google, Australia.

Using robots for Mobile testing

Th2

Customer Case Study

Th3

Vincent Wijnen

Sogeti, Netherlands.

How DevOps was killing Test Automation

Th4

Interactive Workshop

Shmuel Gershon

Intel, Israel.

Now I know Source Control too!

10:00AM

Th5

Gerie Owen

Eversource, USA.

Peter Varhol

Dynatrace, U.S.A.

How Did I Miss That Bug?

Th6

Mark Hrynczak

Atlassian, Australia. 

Do Less Testing

Th7

Seretta Gamba

 ISS Software GmbH,
Germany.

5 Proven Ways To Ruin Your Test Automation – Tongue-In-Cheek Talk On Avoiding Capital Blunders

Th4

Interactive Workshop Continued

Shmuel Gershon

Intel, Israel.

Now I know Source Control too!

10:30AM

Morning Break

30min Morning Break in the Expo hall

11:30AM

Embodied vulnerabilities - Why I am hacking my own heart

KEYNOTE 4

MARIE MOE
SINTEF, NORWAY

12:15PM

Closing Remarks

Committee will have some Closing Remarks for the Conference Community.

12:45PM

Lunch Break

1 hour Lunch Break in the Expo hall

9:00AM

Th8

Do over Session

Th9

Interactive Workshop

Alan Parkinson

Hindsight Software Ltd.,
UK. 

Agile Business fundamentals in Lego 

Th10

Interactive Workshop

Rik Marselis

 Sogeti, Netherlands.

 Exploratory Robotesting

10:30AM

Short Break

15min Break 

9:00AM

Th11

EuroSTAR Committee

Q & A 

How to write a submission

Th9

Interactive Workshop Continued

Alan Parkinson

Hindsight Software Ltd.,
UK. 

Agile Business fundamentals in Lego 

Th10

Interactive Workshop Continued

Rik Marselis

 Sogeti, Netherlands.

 Exploratory Robotesting

15:30PM

Farwells

A short Good bye from everyone at EuroSTAR 2017